Folgen
Jens Habermann
Jens Habermann
Privatdozent für Mathematik, Universität Erlangen
Bestätigte E-Mail-Adresse bei math.fau.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Partial Hölder continuity for discontinuous elliptic problems with VMO‐coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Proceedings of the London Mathematical Society 103 (3), 371-404, 2011
552011
Calderón–Zygmund type estimates for a class of obstacle problems with p (x) growth
M Eleuteri, J Habermann
Journal of Mathematical Analysis and Applications 372 (1), 140-161, 2010
432010
Regularity results for a class of obstacle problems under nonstandard growth conditions
M Eleuteri, J Habermann
Journal of Mathematical Analysis and Applications 344 (2), 1120-1142, 2008
412008
Calderón–Zygmund estimates for parabolic measure data equations
P Baroni, J Habermann
Journal of Differential Equations 252 (1), 412-447, 2012
382012
Stationary electro-rheological fluids: Low order regularity for systems with discontinuous coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Advances in Calculus of Variations 5 (1), 1-57, 2012
372012
A Hölder continuity result for a class of obstacle problems under non standard growth conditions
M Eleuteri, J Habermann
Mathematische Nachrichten 284 (11‐12), 1404-1434, 2011
372011
New gradient estimates for parabolic equations
P Baroni, J Habermann
Houston J. Math 38 (3), 855-914, 2012
362012
Calderón–Zygmund estimates for higher order systems with p (x) growth
J Habermann
Mathematische Zeitschrift 258 (2), 427-462, 2008
322008
Gradient estimates via non standard potentials and continuity
V Bögelein, J Habermann
Ann. Acad. Sci. Fenn. Math 35 (2), 641-678, 2010
292010
ELLIPTIC INTERPOLATION ESTIMATES FOR NON-STANDARD GROWTH OPERATORS.
P Baroni, J Habermann
Annales Academiae Scientiarum Fennicae. Mathematica 39 (1), 2014
262014
Stability for parabolic quasiminimizers
Y Fujishima, J Habermann, J Kinnunen, M Masson
Potential Analysis 41 (3), 983-1004, 2014
202014
Global higher integrability for non-quadratic parabolic quasi-minimizers on metric measure spaces
Y Fujishima, J Habermann
Advances in Calculus of Variations 10 (3), 267-301, 2017
162017
Regularity for minimizers of functionals with nonstandard growth by A-harmonic approximation
J Habermann, A Zatorska–Goldstein
NoDEA: Nonlinear Differential Equations and Applications 15 (1), 169-194, 2008
162008
Higher integrability for vector-valued parabolic quasi-minimizers on metric measure spaces
J Habermann
Arkiv för Matematik 54 (1), 85-123, 2016
152016
Partial regularity for nonlinear elliptic systems with continuous growth exponent
J Habermann
Annali di Matematica Pura ed Applicata, 1-53, 2013
152013
Partial regularity for minima of higher order functionals with p ( x )-growth
J Habermann
manuscripta mathematica 126 (1), 1-40, 2008
152008
Partial regularity for parabolic systems with non-standard growth
F Duzaar, J Habermann
Journal of Evolution Equations 12 (1), 203-244, 2012
142012
Regularity results for functionals and Calderón-Zygmund estimates for systems of higher order with p (x)-growth
J Habermann
112006
Global gradient estimates for non-quadratic vector-valued parabolic quasi-minimizers
J Habermann
Nonlinear Analysis: Theory, Methods & Applications 114, 42-73, 2015
102015
Surfaces of prescribed mean curvature in a cone
J Bemelmans, J Habermann
Archiv der Mathematik 107 (4), 429-444, 2016
82016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20